Show simple item record

dc.contributor.authorOlgun, Murat
dc.contributor.authorAlyıldız, Tuğçe
dc.contributor.authorBiçer, Özge
dc.contributor.authorAltun, İshak
dc.date.accessioned10.07.201910:49:13
dc.date.accessioned2019-07-10T19:56:01Z
dc.date.available10.07.201910:49:13
dc.date.available2019-07-10T19:56:01Z
dc.date.issued2017en_US
dc.identifier.citationOlgun, M., Ayyıldız, T., Biçer, Ö. ve Altun, İ. (2017). Fixed point results for F-contractions on space with two metrics. Filomat, 31(17), 5421-5426. https://dx.doi.org/10.2298/FIL1717421Oen_US
dc.identifier.issn0354-5180
dc.identifier.urihttps://dx.doi.org/10.2298/FIL1717421O
dc.identifier.urihttps://hdl.handle.net/20.500.12511/2532
dc.descriptionWOS: 000423281300005en_US
dc.description.abstractIn this paper, taking into account two metrics on a space, we present a new fixed point theorem for F-contractions. Our theorem includes both Agarwal and O'Regan's and Wardowski's results as properly. Also we provide a nontrivial example showing this fact.en_US
dc.language.isoengen_US
dc.publisherUniversity of Niš Faculty of Science and Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectFixed Pointen_US
dc.subjectF-Contractionsen_US
dc.subjectComplete Metric Spaceen_US
dc.titleFixed point results for F-contractions on space with two metricsen_US
dc.typearticleen_US
dc.relation.journalFilomaten_US
dc.departmentİstanbul Medipol Üniversitesi, İMÜ Meslek Yüksekokulu, Elektronik Haberleşme Teknolojisi Ana Bilim Dalıen_US
dc.identifier.volume31en_US
dc.identifier.issue17en_US
dc.identifier.startpage5421en_US
dc.identifier.endpage5426en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.2298/FIL1717421Oen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record